# SDR HNAA2024081200662

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 42,837 hours, 39,647 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT CABIN DID NOT PRESSURIZE REACHED 10,000 FT AND RETURNED TO FIELD----CREW DID NOT SPECIFY IF THEY TRIED BOTH  AUTO AND MANUAL MODE BECAUSE THERE WAS TOO MUCH GOING ON "THEIR WORDS"  THEY JUST RTF.  MEL   10AUG24  18:20  CLT  C22321  21-12-3 PRESS CONTROL AUTO AND MANUAL FACT  12AUG24  04:41  SBY TROUBLESHOT UTILIZONG FIM TASK 21-31-00-810-809-A R&R'D DIGITAL CONTROLLER IAW AMM 21-31-01. OPS CHECK GOOD A/C OK FOR SERVICE CLEAR MEL 21-12-3
